Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Complexity, periodicity and one-parameter subgroups
HTML articles powered by AMS MathViewer

by Rolf Farnsteiner PDF
Trans. Amer. Math. Soc. 365 (2013), 1487-1531 Request permission

Abstract:

Using the variety of infinitesimal one-parameter subgroups introduced by Suslin-Friedlander-Bendel, we define a numerical invariant for representations of an infinitesimal group scheme $\mathcal {G}$. For an indecomposable $\mathcal {G}$-module $M$ of complexity $1$, this number, which may also be interpreted as the height of a “vertex” $\mathcal {U}_M \subseteq \mathcal {G}$, is related to the period of $M$. In the context of the Frobenius category of $G_rT$-modules associated to a smooth reductive group $G$ and a maximal torus $T \subseteq G$, our methods give control over the behavior of the Heller operator of such modules, as well as precise values for the periodicity of their restrictions to $G_r$. Applications include the structure of stable Auslander-Reiten components of $G_rT$-modules as well as the distribution of baby Verma modules.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14L15, 16G70, 16T05
  • Retrieve articles in all journals with MSC (2010): 14L15, 16G70, 16T05
Additional Information
  • Rolf Farnsteiner
  • Affiliation: Mathematisches Seminar, Christian-Albrechts-Universität zu Kiel, Ludewig-Meyn-Str. 4, 24098 Kiel, Germany
  • MR Author ID: 194225
  • Email: rolf@math.uni-kiel.de
  • Received by editor(s): February 6, 2011
  • Received by editor(s) in revised form: July 15, 2011
  • Published electronically: October 4, 2012
  • Additional Notes: This work was supported by the D.F.G. priority program SPP1388 ‘Darstellungstheorie’.
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 365 (2013), 1487-1531
  • MSC (2010): Primary 14L15, 16G70; Secondary 16T05
  • DOI: https://doi.org/10.1090/S0002-9947-2012-05672-8
  • MathSciNet review: 3003272